Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2011 | Journal Article | LibreCat-ID: 40073
Luks, Tomasz. “Hardy Spaces for the Laplacian with Lower Order Perturbations.” Studia Mathematica, vol. 204, no. 1, Institute of Mathematics, Polish Academy of Sciences, 2011, pp. 39–62, doi:10.4064/sm204-1-3.
LibreCat | DOI
 

Filters and Search Terms

issn=1730-6337

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed